# SDR USAA000847

- Difficulty date: June 14, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 45,953 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND Z-ANGLE CORRODED .250 INCH BY .250 INCH, BS 270, BL 0.  REPLACED Z-ANGLE PER TR 53-20-04.  (M)
